caret icon Back to all discussions

Wet type AMD

I have been getting injections for both eyes for a little over 2 years now. I am amazed and grateful that there is a way to hold this insidious disease at bay. However, I was wondering if anyone has found a way to lessen the after effects of discomfort for the following day or two. If so, please share.

  1. , some of our community members have said they find Tylenol helps with the discomfort. I’m very lucky that I really don’t have any after-effects to speak of. Just some floaters for a couple of days. What after effects do you have? I know some people say it knocks them back for days. I hope yours aren’t as terrible as that. I’m sure others will chime in with some answers. Cora Lyn, MacularDegeneration.net Team Member

    1. Thanks for the reply. I experience more than a fair share of discomfort for 24 hours after the injection. I read an article it may be due to sensitivity to the drops the doc uses

      1. quite a few people think it is the Betadine antiseptic that goes in before the injection which causes problems. They ask for extra rinsing after the injection to remove the Betadine, or a smaller amount, and it helps them. This might be a suggestion for your doctor. Best wishes, Wendy, Advocate.

    2. Thanks Wendy, I will do that. The last 2 injections were murder on my eyes. If this works, I will sing your praises to the heavens.

      or create an account to reply.